# SDR SWAA2019022630049

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT BULLNOSE LIGHTS INOP BETWEEN ROW 4 TO ROW 23.  R&R BATTERY PACK PER AMM.
